Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Typhoid, weak, cold, runny nose, stomach pain, done TLC, hemoglobin, ESR test taken medicine

Dear Sir my wife 25 years old suffering from typhoid ,her HAEMOGRAM TLC =0000 /cumm , lymphocyte =42% & E.S.R. (Wintrobe s)=44 mm/lst hr. She is having to much weakness and taking medicine from A doctor but still not getting much relief Please advise to eat and drink during typhoid for weakness , pain in belly , cold ,running nose ,
Asked On : Sat, 2 Jun 2012
Answers:  1 Views:  185
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response

Thanks for your query. I am afraid you have not mentioned the reports completely nor the medicines being taken by your wife. I presume that the temperature has been normal now after the medication.

Regarding weakness, it takes a few days to weeks for the weakness to go. Pain in the abdomen is common in typhoid fever but if it persists then it needs to be addressed to as also the running nose and cold. Do discuss the preoblems with the doctor.

If the fever is normal and your wife is able to tolerate food then she should come to a normal diet at the earliest. This too will help her in her weakness.

Wishing an early recovery to your wife.

Answered: Sat, 2 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor